top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Non-Drowsy Sinutab Tablets (15)

Product code: 2874691
  • Pharmacy Only Medicine
£4.95
(incl VAT)
Sinutab Non Drowsy Tablets help to combat nasal congestion which can cause pain and headache.

  • Contains Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg
  • Relief of nasal and sinus congestion and associated headache, sinus pain, fever and congestive symptoms associated with influenza the common cold and hay fever .

Adults and children over 16 years:Two tablets every 4-6 hoursNo more than 8 tablets in 24 hours
Children aged 12-15 yearsone tablet every 4-6 hoursNo more than 4 tablets in 24 hours

Do not give to children under 12 years.
Do not exceed the stated dose.
If symptoms persist consult your doctor.

Ingredients:
Each tablet Contains Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg.
Other Ingredients:
Pregelatinised Maize Starch, Crospovidone K30, Stearic Acid, Microcrystalline Cellulose, Sodium Starch Glycollate Magnesium stearate.
Please read enclosed information leaflet thoroughly before taking this medicine.